# SDR IPXA2022062383404

- Difficulty date: June 6, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 28,268 hours, 18,759 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame Angle
- Part number: 146N102885
- Part serial: NA
- Condition: Damaged
- Location: Frame 1320 Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3DURING ACCOMPLISHMENT OF EO B757-5310-73926-A FOUND AN EXISTING FRAME REPAIR AT STA 1320 BETWEEN S-23R AND S-27R. ALTERNATE INSPECTION REQUIREDACCOMPLISHED REPAIR PER EO B757-5310-83923-A, UPS RCD 262695 AND VT MAE 757-5360-27-A2942
